# SDR FDEA202012310308

- Difficulty date: December 31, 2020
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 55,480 hours, 29,042 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A57110340206
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 40 TO CENTER WING JOINT AT UPPER SKIN LEVEL TENSION   BOLT JUNCTION AREA OPEN FASTENER HOLES LOWER POSITION RH SIDE, CRACK DIRECTION   IS 6 O CLOCK IN FWD CARGO COMPARTMENT (1EA) PERFORMED REAPIR ON FRAME 40 TO CENTER WING JOINT AT UPPER SKIN LEVEL TENSION   BOLT JUNCTION AREA OPEN FASTENER HOLES LOWER POSITION RH SIDE (1EA) IAW EA # 6-  5710-127939 H PART 5 REV DATE 05 FEB 21
